| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); Restenosis (4576)
| Date of Event |
08/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of the study (av pas) that sometime later post percutaneous transluminal angioplasty procedure by using lutonix dilation catheter on the cephalic vein of the left upper arm for dilation of stenosis, the subject had stenosis on the target vein.The event was not related to the subject device or procedure.
Event or Problem Description
It was reported through the results of the clinical trial (av pas) that approximately eleven months four weeks and two days post sometime later post percutaneous transluminal angioplasty procedure by using lutonix dilation catheter on the cephalic vein of the left upper arm for target lesion stenosis, the subject had an adverse event of angioplasty due to radial artery anastomotic stenosis.Reportedly, av access circuit re-intervention was performed on the target lesion on cephalic vein with final stenosis of 20%.The re-intervention was successful.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient, component, method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.